Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Liu, W.B. and Yan, N.N (2000) A posteriori error estimates for some model boundary control problems. Journal of Computational and Applied Mathematics, 120 (1-2). pp. 159-173. ISSN 0377-0427. (The full text of this publication is not available from this repository)

This list was generated on Sat Jun 21 17:36:13 2014 BST.